# SDR CA060606006

- Difficulty date: June 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,563 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT CREW NOTICED NR 1 ENGINE FUEL FILTER CLOG LIGHT ON. AIRCRAFT RETURNED TO BASE. MAINTENANCE REMOVED NR 1 ENGINE LP AND HP FUEL FILTERS FOR INSPECTION. LARGE AMOUNTS OF CONTAMINENTS FOUND IN LP. FILTERS WERE REPLACED. GROUND RUN CARRIED OUT. THIS IS THE SECOND OCCURANCE OF FUEL CLOG WARNING. 1ST AFTER 25 HRS FOLLOWING C-CHECK INSP. THE SECOND 1000HRS FOLLOWING C-CHECK. (TC NR 20060606006)
